# SDR ASAA2022012137235

- Difficulty date: January 21, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 40,231 hours, 11,541 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8391
- Condition: Failed
- Location: #2 Main Tank
- Part time: 47,121 hours, 13,849 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR711470 L/H FUEL QTY INOP. GROUNDED - YES. REPLACED PROBES TU2 & TU4. REPLACED PROBES TU6, TU7, AND TU8. REMOVED AND REPLACED COMP PROBE IN #1 MAIN FUEL TANK. ALL PROBES REPLACED REF B737-800 AMM 28-41-21. ALL PROBES NOW WITHIN ACCEPTABLE TOLERANCES. #1 FQIS SYSTEM TEST GOOD REF AMM TASK 28-41-00-730-801. FUEL BALANCED FOR DISPATCH.
